# SDR MALA000512

- Difficulty date: August 2, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO CAUTION LIGHT ILLUMINATED EN ROUTE FROM CMX-MSP, DIVERTED TO RHI.  MAINTENANCE INSPECTED DOOR, DOOR WAS CLOSED, AND FLUSH WITH FUSELAGE, SUSPECT PROBLEM WITH WIRING SYSTEM.  DEFERRED CARGO DOOR WARNING PER MEL 52-70-1-3 (C).
